# SDR QR9R20210921002

- Difficulty date: September 21, 2021
- Submitted: September 21, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724009782
- Aircraft time: 2,021 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Gearbox
- Part number: B304M1008101
- Condition: Inoperative
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, WINDSHIELD WIPER FOUND TO BE INOPERATIVE. AIRCRAFT RESTRICTED FROM WINDSHIELD WIPER USE.

*NOT FOUND IN AIRCRAFT INQUIRY
